Alert archive / Ohio / Flash Flood Warnings in 2025
Flash Flood Warning 7, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood warning at Jun 26, 2025, 5:53 PM EDT for Holmes County, Stark County, Wayne County, Ohio. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2025, 5:53 PM EDT (21:53 UTC)
- Expired
- Jun 26, 2025, 10:26 PM EDT
- In force
- 5 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Holmes County, OH, Stark County, OH, Wayne County, OH
The radar
The Cleveland radar (KCLE), 83 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.9 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 334 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 962 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
206
WGUS51 KCLE 262153
FFWCLE
OHC075-151-169-270300-
/O.NEW.KCLE.FF.W.0007.250626T2153Z-250627T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cleveland OH
553 PM EDT Thu Jun 26 2025
The National Weather Service in Cleveland has issued a
* Flash Flood Warning for...
Northern Holmes County in northeastern Ohio...
Southwestern Stark County in northeastern Ohio...
Southern Wayne County in northeastern Ohio...
* Until 1100 PM EDT.
* At 553 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen, with rain rates of 2 inches in 30 minutes reported.
Additional rainfall amounts up to 1 inch are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Wooster, Millersburg, Massillon, Brewster, Navarre, Shreve,
Holmesville, Wilmot, Mount Eaton, Nashville, Winesburg, Apple
Creek, Beach City, Fredericksburg and Mount Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4078 8166 4078 8146 4067 8145 4067 8146
4065 8147 4063 8167 4057 8167 4057 8212
4074 8213
FLASH FLOOD...RADAR INDICATED
$$
Sullivan2 follow-up statements
554
WGUS71 KCLE 270106
FFSCLE
Flash Flood Statement
National Weather Service Cleveland OH
906 PM EDT Thu Jun 26 2025
OHC151-270116-
/O.CAN.KCLE.FF.W.0007.000000T0000Z-250627T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Stark OH-
906 PM EDT Thu Jun 26 2025
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN STARK COUNTY...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
&&
LAT...LON 4068 8213 4072 8213 4073 8213 4074 8213
4078 8166 4078 8165 4073 8165 4071 8165
4067 8165 4066 8165 4063 8165 4063 8167
4057 8167 4057 8212 4067 8213
$$
OHC075-169-270300-
/O.CON.KCLE.FF.W.0007.000000T0000Z-250627T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Holmes OH-Wayne OH-
906 PM EDT Thu Jun 26 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING FOR NORTHERN HOLMES AND SOUTHERN WAYNE COUNTIES...
At 906 PM EDT, local law enforcement reported flash flooding across
the warned area. Between 1 and 3 inches of rain have fallen.
Flooding impacts will continue, but no additional rainfall is
expected.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Shreve, Holmesville, and Nashville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4068 8213 4072 8213 4073 8213 4074 8213
4078 8166 4078 8165 4073 8165 4071 8165
4067 8165 4066 8165 4063 8165 4063 8167
4057 8167 4057 8212 4067 8213
FLASH FLOOD...OBSERVED
$$
13620
WGUS71 KCLE 270226
FFSCLE
Flash Flood Statement
National Weather Service Cleveland OH
1026 PM EDT Thu Jun 26 2025
OHC075-169-270236-
/O.CAN.KCLE.FF.W.0007.000000T0000Z-250627T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Holmes OH-Wayne OH-
1026 PM EDT Thu Jun 26 2025
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHERN HOLMES AND SOUTHERN
WAYNE COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
&&
LAT...LON 4068 8213 4072 8213 4073 8213 4074 8213
4078 8166 4078 8165 4073 8165 4071 8165
4067 8165 4066 8165 4063 8165 4063 8167
4057 8167 4057 8212 4067 8213
$$
13What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 4:24 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jun 26, 4:24 PM EDT, 1 hour 29 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 424 PM EDT Thu Jun 26 2025 .SYNOPSIS... A frontal boundary will lift north tonight as low pressure tracks east across the Upper Midwest. This low will extend a cold front southeast across the area late Friday into Saturday. The boundary will lift north as a warm front Sunday night before the next cold front crosses the region Monday evening. && .NEAR TERM /THROUGH FRIDAY NIGHT/... Showers and thunderstorms continue to expand in coverage late this afternoon. ML CAPE values are in the 1500-2500 J/kg range and activity is expected to continue to fill in, especially across NW and North Central Ohio. Fortunately there is little shear to work with today but DCAPE remains at or above 900 J/kg. In additions thunderstorms will produce heavy rain with rates of 2-4" per hour. The main concern for localized flooding will be if storms start to train over a particular area and overwhelm drainage system. Activity this evening is being forced by some weak shortwave energy moving around the ridge along with a minimal increase in mid-level moisture. Also from colliding outflow boundaries. Activity is expected to wane after sunset. Low pressure moving into southern Minnesota this evening will track northeast across the Upper Great Lakes on Friday. During the early part of the day, deeper moisture will be in place across NE Ohio/NW Pennsylvania as the upper ridge shifts eastward and expect activity to fire in this region first. In addition, the cold front associated with the above mentioned area of low pressure will move into NW Ohio after 6 PM, then gradually sag southeast across Lake Erie through the overnight hours. Far eastern and western portions of the area are highlighted in a marginal risk of severe weather which seems appropriate given continued moderate instability values of 2000+ J/kg. Sheer will be slightly higher than the previous couple days but mid-levels will be a little more moist, so microbursts may be a little harder to come by. Will need to monitor thunderstorm activity again during the afternoon and evening on Friday, including the potential for some training of storms along the front. Precipitable water values will be near 2 inches and storm motion is likely to be be parallel to the front which could support training. Before the activity fills in on Friday, hot and muggy conditions are expected once again. Heat index values will be in the upper 90s across much of northern Ohio and could possibly hit 100 before the storms arrive, especially near Lake Erie where dewpoints may be a degree or two higher. It is not out of the question that a Heat Advisory could be issued but with thunderstorms developing during the afternoon will likely be able to hold off on that. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... Upper level trough crosses the Great Lakes Friday into Saturday and a frontal boundary slowly settles southward across east central Ohio. This moist axis will begin in our southeastern counties on Saturday morning with shower activity either ongoing or developing with some heating. Depending on the timing of the front, we may have some minimal instability in our southeastern counties to enhance showers and support scattered thunderstorms. Heavy rainfall will still be possible on Saturday in the south until the heavier precipitation is out of the area. Temperatures behind the front will drop back into the 80-85 range but unfortunately we do not really scour out the low level moisture. Dewpoints remain in the upper 60s to near 70 Saturday. High pressure builds southeast across Lake Erie on Sunday and we do finally mix the dewpoints down a couple degrees into the mid and upper 60s. Sunday does look to be dry with a strong capping inversion near 850mb. Removed any lingering pops from the forecast except for just an isolated mention from about Marion to Mount Vernon. Light southwest winds will resume on Sunday and temperatures and temperatures will already start to recover with highs back up around 90 along the I-75 corridor. && .LONG TERM /MONDAY THROUGH THURSDAY/... The ridge shifts off the East Coast to start the long term with a more pronounced trough digging southeast out of Canada. A warm front lifts back north Sunday into Monday ahead of this trough with shower and thunderstorm activity filling in ahead of the cold front Monday afternoon and evening. It seems unlikely activity lingers into Tuesday but have a low pop in our southeastern counties for Tuesday. This front finally ushers in a better airmass with humidity dropping off for the middle of next week. Temperatures remain seasonable in the low to mid 80s. && .AVIATION /18Z Thursday THROUGH Tuesday/... Similar pattern as the past few days continue with the potential for diurnal showers and thunderstorms this afternoon into the evening from 18Z to 00Z. Location will generally be along the frontal boundary that is draped across Northern Ohio with higher confidence near KTOL, KCLE, and KYNG given current placement and progression of thunderstorms. There is lower confidence in thunderstorms near KCAK, KMFD, and KFDY so opted to continue with the PROB30 group and VCTS and no thunderstorms are expected at KERI. Within thunderstorms, non-VFR visibility can be expected along with gusty downdrafts. Thunderstorms will be generally moving in easterly direction throughout the afternoon, though will be moving slowly. Winds will generally be light outside of the thunderstorms, staying less than 10 knots out of a northerly direction. Towards the end of and after the TAF period, a cold front will be approaching from the west moving east. Winds will increase to around 10 knots with the potential for gusts from 15-20 knots, mainly for the western terminals. There is also the potential for thunderstorms at the end of the TAF period for KCLE, but opted to omit it due to low confidence in timing and coverage. Outlook...Non-VFR conditions expected with afternoon/evening thunderstorms and showers through the weekend with Sunday being the highest confidence in VFR conditions. Non-VFR conditions expected to start next week through Tuesday with an approaching low pressure system. && .MARINE... Winds continue in a similar pattern as previous days, a generally light, northerly winds and onshore flow will continue this afternoon into the early evening as winds will become more easterly overnight into Friday morning. A low pressure system will approach from the west and winds will veer to be out of the south at 10 knots and then shift to be southwesterly at 10-15 knots Friday night into Saturday as a cold front moves across the lake. Waves will stay 2 feet or less through Friday night and build to 3 feet after the cold front passes on Saturday. High pressure will build in briefly on Sunday and winds will be around 5 knots across the lake with waves less than 2 feet. Ahead of the next cold front winds will be predominately out of the south at 10 knots then veer to be westerly behind the front by Tuesday with waves building back up to 2-3 feet. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...10 NEAR TERM...10 SHORT TERM...10 LONG TERM...10 AVIATION...23 MARINE...23
Hazardous weather outlook, Jun 26, 5:03 PM EDT, 50 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 503 PM EDT Thu Jun 26 2025 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-271100- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 503 PM EDT Thu Jun 26 2025 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Scattered to numerous thunderstorms can be expected this evening, mainly along and south of the Route 30 corridor. Locally heavy rainfall and isolated damaging wind gusts of 50-60 mph are possible this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a marginal risk of severe weather and flooding (Level 1 of 5) on Friday as a front moves southeast into the region. Thunderstorms may produce heavy rainfall along the front. Isolated strong to severe wind gusts of 50-60 mph are also possible during the afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-271100- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 503 PM EDT Thu Jun 26 2025 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. An isolated strong to severe thunderstorm is possible this evening on Lake Erie. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a marginal risk of severe weather (Level 1 of 5) on Friday as a front moves southeast into the region. Thunderstorms may produce heavy rainfall along with wind gusts in excess of 40 knots during the afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 26, 4:06 PM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Cleveland OH
406 PM EDT Thu Jun 26 2025
OHZ027-262045-
Wyandot OH-
406 PM EDT Thu Jun 26 2025
...A STRONG THUNDERSTORM WILL IMPACT WYANDOT COUNTY THROUGH 445 PM
EDT...
At 406 PM EDT, Doppler radar was tracking a strong thunderstorm over
Upper Sandusky, moving east at 10 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Upper Sandusky, Nevada, Wharton, Harpster, and Kirby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4094 8347 4094 8311 4070 8311 4074 8349
TIME...MOT...LOC 2006Z 284DEG 10KT 4081 8329
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
23Special weather statement, Jun 26, 4:19 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Cleveland OH
419 PM EDT Thu Jun 26 2025
OHZ020-021-031-262045-
Summit OH-Medina OH-Wayne OH-
419 PM EDT Thu Jun 26 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MEDINA...
SOUTHWESTERN SUMMIT AND NORTHEASTERN WAYNE COUNTIES THROUGH 445 PM
EDT...
At 419 PM EDT, Doppler radar was tracking a strong thunderstorm near
Wadsworth, or 7 miles southeast of Medina, moving southeast at 20
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Akron, Medina, Barberton, Green, Wadsworth, Rittman, Doylestown, New
Franklin, Norton, Fairlawn, Seville, Clinton, Portage Lakes, and
Pigeon Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4091 8160 4092 8167 4102 8189 4116 8190
4111 8152 4091 8143
TIME...MOT...LOC 2019Z 294DEG 16KT 4108 8176
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SullivanSpecial weather statement, Jun 26, 4:19 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Cleveland OH
419 PM EDT Thu Jun 26 2025
OHZ010-019-020-029>031-262100-
Huron OH-Richland OH-Medina OH-Lorain OH-Wayne OH-Ashland OH-
419 PM EDT Thu Jun 26 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN HURON...
NORTHEASTERN RICHLAND...SOUTHWESTERN MEDINA...ASHLAND...NORTHWESTERN
WAYNE AND SOUTHWESTERN LORAIN COUNTIES THROUGH 500 PM EDT...
At 418 PM EDT, Doppler radar was tracking a strong thunderstorm near
Savannah, or 8 miles north of Ashland, moving southeast at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Wooster, Ashland, Wellington, New London, West Salem, Hayesville,
Savannah, Polk, Sullivan, Greenwich, Jeromesville, Bailey Lakes,
Congress, Rochester, Mifflin, Rowsburg, Nova, Nankin, Reedsburg, and
Olivesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4105 8253 4117 8222 4087 8190 4067 8235
TIME...MOT...LOC 2018Z 333DEG 22KT 4098 8231
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
23Special weather statement, Jun 26, 4:52 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Cleveland OH
452 PM EDT Thu Jun 26 2025
OHZ021-030>032-262130-
Summit OH-Stark OH-Wayne OH-Ashland OH-
452 PM EDT Thu Jun 26 2025
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL ASHLAND...WESTERN
STARK...SOUTHERN SUMMIT AND WAYNE COUNTIES THROUGH 530 PM EDT...
At 452 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Creston to near Ashland. Movement was southeast
at 10 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Akron, Canton, Wooster, Ashland, Massillon, Barberton, Green, North
Canton, Orrville, Rittman, Doylestown, Creston, Brewster, Navarre,
Dalton, Shreve, Hayesville, Wilmot, Mount Eaton, and New Franklin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4064 8165 4067 8165 4067 8217 4077 8238
4081 8239 4082 8242 4088 8241 4099 8190
4099 8169 4102 8164 4103 8139 4066 8140
TIME...MOT...LOC 2052Z 328DEG 9KT 4099 8187 4085 8242
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SullivanSpecial weather statement, Jun 26, 5:02 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Cleveland OH
502 PM EDT Thu Jun 26 2025
OHZ027>030-036>038-262130-
Holmes OH-Crawford OH-Wyandot OH-Marion OH-Richland OH-Ashland OH-
Morrow OH-
502 PM EDT Thu Jun 26 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN RICHLAND...MARION...
SOUTHERN ASHLAND...SOUTHERN WYANDOT...MORROW...SOUTHERN CRAWFORD AND
HOLMES COUNTIES THROUGH 530 PM EDT...
At 502 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Marseilles to near Lexington to near
Nashville. Movement was southeast at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mansfield, Marion, Bucyrus, Mount Gilead, Millersburg, Galion,
Berlin, Ontario, Lexington, Crestline, Walnut Creek, Loudonville,
Cardington, Bellville, Ashley, Prospect, Killbuck, La Rue, Morral,
and Holmesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4044 8325 4051 8325 4051 8342 4068 8342
4072 8349 4081 8302 4082 8242 4076 8237
4067 8216 4067 8166 4045 8167 4045 8218
4057 8218 4055 8264 4041 8265 4041 8292
TIME...MOT...LOC 2102Z 320DEG 21KT 4067 8342 4070 8264
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SullivanSpecial weather statement, Jun 26, 5:11 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Cleveland OH
511 PM EDT Thu Jun 26 2025
OHZ017-262200-
Hancock OH-
511 PM EDT Thu Jun 26 2025
...STRONG THUNDERSTORMS WILL IMPACT HANCOCK COUNTY THROUGH 600 PM
EDT...
At 511 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Deshler to near Waynesfield. Movement was
east at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Findlay, Fostoria, Bluffton, North Baltimore, McComb, Arlington,
Arcadia, Rawson, Vanlue, Van Buren, Bloomdale, Mount Blanchard,
Benton Ridge, Jenera, Mount Cory, Bairdstown, and Williamstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4117 8388 4117 8358 4116 8342 4100 8342
4099 8346 4095 8346 4095 8348 4091 8348
4090 8351 4082 8352 4082 8388
TIME...MOT...LOC 2111Z 250DEG 24KT 4114 8388 4060 8390
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SullivanThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 12:33 PM EDT | Special Weather Statement | CLE | Geauga | 27 min |
| Jun 26, 1:00 PM EDT | Special Weather Statement | CLE | Geauga | 30 min |
| Jun 26, 1:21 PM EDT | Special Marine Warning | CLE | 114 min | |
| Jun 26, 1:31 PM EDT | Special Weather Statement | CLE | Trumbull | 29 min |
| Jun 26, 1:49 PM EDT | Special Weather Statement | CLE | Lucas | 41 min |
| Jun 26, 2:19 PM EDT | Special Weather Statement | CLE | Ottawa | 41 min |
| Jun 26, 2:48 PM EDT | Special Marine Warning | CLE | 87 min | |
| Jun 26, 3:24 PM EDT | Special Weather Statement | CLE | Huron | 51 min |
| Jun 26, 3:36 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Erie, Huron, Lorain | 39 min |
| Jun 26, 3:37 PM EDT | Special Weather Statement | CLE | Knox, Morrow | 38 min |
| Jun 26, 3:47 PM EDT | Severe Thunderstorm Warning | CLE | Knox, Morrow | 43 min |
| Jun 26, 4:06 PM EDT | Special Weather Statement | CLE | Wyandot | 39 min |
| Jun 26, 4:19 PM EDT | Special Weather Statement | CLE | Summit | 26 min |
| Jun 26, 4:19 PM EDT | Special Weather Statement | CLE | Ashland | 41 min |
| Jun 26, 4:52 PM EDT | Special Weather Statement | CLE | Ashland, Wayne | 38 min |
| Jun 26, 5:02 PM EDT | Special Weather Statement | CLE | Holmes, Marion, Morrow, Richland | 28 min |
| Jun 26, 5:11 PM EDT | Special Weather Statement | CLE | Hancock | 49 min |
| Jun 26, 5:31 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Stark, Wayne | 23 min |
| Jun 26, 5:38 PM EDT | Areal Flood Advisory | CLE | Holmes, Stark, Wayne | 3 hr |
| Jun 26, 6:17 PM EDT | Special Weather Statement | CLE | Marion, Wyandot | 43 min |
Nearby
Flash Flood Warnings in Ohio, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.